New Non-existence Proofs for Ovoids of Hermitian Polar Spaces and Hyperbolic Quadrics

John Bamberg, Jan De Beule, Ferdinand Ihringer

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We provide new proofs for the non-existence of ovoids in hyperbolic spaces of rank at least four in even characteristic, and for the Hermitian polar space H(5,4). We also improve the results of A. Klein on the non-existence of ovoids of Hermitian spaces and hyperbolic quadrics.

Original languageEnglish
Pages (from-to)25-42
Number of pages18
JournalAnnals of Combinatorics
Volume21
Issue number1
DOIs
Publication statusPublished - 1 Mar 2017

Fingerprint Dive into the research topics of 'New Non-existence Proofs for Ovoids of Hermitian Polar Spaces and Hyperbolic Quadrics'. Together they form a unique fingerprint.

  • Cite this